# SDR SWAA2022031849941

- Difficulty date: September 9, 2019
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 55,244 hours, 32,610 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT AT B.S. 540; B.L. 0 - L.B.L. 24.5; W.L. 208.1. / REMOVED AND REPLACED FLOOR SUPPORT PANEL BREAK ASSY AT BS. 540 BL. 0 - LBL 24.5; WL 208.1 AS PER SRM 51-40-02-0G-0 AND DRAWING # 143A0060
